# SDR 2007UALA03204

- Difficulty date: August 14, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 16,633 hours, 7,423 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0706
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WILL NOT TEST ON OVERHEAD.  FAULTY SDCU.  REPLACED SDCU, ALL OPS CHECKED NORMAL.
